# SDR CALA2013111993047

- Difficulty date: November 18, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N224UA
- Make and model: Boeing 777222
- Aircraft serial: 30225
- Aircraft time: 49,629 hours, 5,940 cycles
- Engine: Pwa PW4090
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Barrel Nut
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING REVERSE ISSUE FOUND THREAD DAMAGED AT DEACTIVATION PIN INSTALLATION ON RT THRUST REVERSER SLEEVE OF NR 1 ENGINE.  INSTALLED NEW BARREL NUT.
